# SDR USAA2011091200002

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 60,629 hours, 40,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT  FORWARD STATION WAS INOPERATIVE.  MAINTENANCE REPLACED BATTERY.  OPERATIONAL CHECK GOOD.
